advertisement
Question
Posted by: cha | 2005/07/26

period pains

when i start my period i always have blackouts and i feel nauseas.and i always have brad cramps for 3 days befor and 3 days after my period.and the bleeding i have is extremely heavy.im worried that something might be wrong. im 22 and i have a very active life. how can i stop the cramps for being so severe

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your gynaecologist. This could be due to endometriosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Zettie | 2005/07/26

Hi

I totaly agree with Dee. Apply heat to your tummy. I use an empty 2l coldrink bottel filled with hot water and covered with a small towel. I even bring it to work and put it at the back of my chair if it is realy bad. Also take some pain killers. My theory on this is, cramps are caused by clotting. Heat thins blood out and make it flow more easily. Some people say that exercise is the best for the cramps, but when in that state, no one is able to exercise.

I must say that while I was on the pill, it was not that bad. For some, relief from this only comes once you have had a baby.

Good luck
Z

Reply to Zettie
Posted by: Dee | 2005/07/26

Blackouts and nauseaNow thats worrying.It must be the unbearable pain that causes themave ppains is to go on the Pill.Or else you need to take painkillers with ibuprofen like Nurofens.Take them every 3 to 4 hours when you are in pain.Applying heat to your tummy will help

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement